default search action
"Ramsey-type theorems for metric spaces with applications to online problems."
Yair Bartal, Béla Bollobás, Manor Mendel (2006)
- Yair Bartal, Béla Bollobás, Manor Mendel:
Ramsey-type theorems for metric spaces with applications to online problems. J. Comput. Syst. Sci. 72(5): 890-921 (2006)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.